By Topic

On robust H control for nonlinear discrete and sampled-data systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Tuan, H.D. ; Dept. of Electron. Mech. Eng., Nagoya Univ., Japan ; Hosoe, S.

The linearization technique for H control for nonlinear discrete and sampled-data systems is developed in a unified framework under minimal assumptions. It is shown directly, without using any Riccati or Hamilton-Jacobi-Isaacs equation, that H control for a linearized system is also H control for a nonlinear original one

Published in:

Automatic Control, IEEE Transactions on  (Volume:43 ,  Issue: 5 )